# SDR SWAA2020021241252

- Difficulty date: January 29, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT Z-ANGLE R/H SIDE HAD SPOTS OF CORROSION BETWEEN BS. 747 TO BS. 767, RBL 21. / R&R Z-ANGLE IAW SRM.
